Re: Gerd causing Vocal/Throat problems ??
Your symptoms sound like they very well could be caused by reflux. There are many good threads on this message board related to this. These symptoms are typically symptoms of a form of reflux called Laryngopharyngeal Reflux (LPR). LPR usually refers to types of reflux symptoms involving the throat or breathing. When the reflux comes up slower, it often causes the heartburn type symptoms. With other people, it doesn't settle in the esophagus and comes up quickly and ends up irritating the throat or upper airways. That is the LPR. I would suggest you try doing some searches on this site or others on LPR.
Your Protium is my Protonix. While it is OK, it didn't fully take care of my symptoms. There are a variety of reflux medications. It is really an individual thing as to how well they work on the symptoms for various people. Unfortunately for some people, they really don't get full relief regardless of the medications. Based on my personal experience and what I have read on LPR, it typically takes a twice a day dosage of the PPI's to really make a difference. That might be reflected in the difference you are are feeling in symptoms.
Also, you should visit the Acid Reflux board. Lots of strategies people have tried to get relief from symptoms. Successful or not, it does give you things to try.